On the approximate solution of a piecewise nonlinear oscillator under super-harmonic resonance

Academic Press
Publication Type:
Journal Article
Journal Of Sound And Vibration, 2005, 283 (1-2), pp. 467 - 474
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010001859OK.pdf221.87 kB
Adobe PDF
An approximate solution for the super-harmonic resonance response of a periodically excited nonlinear oscillator with a piecewise nonlinear-linear characteristic is constructed using both a matching method and a modified averaging method. The validity of the developed analysis is confirmed by comparing the approximate solutions with the results of direct numerical integration of the original equation.
Please use this identifier to cite or link to this item: